Revista Matemática Iberoamericana


Full-Text PDF (1228 KB) | Metadata | Table of Contents | RMI summary
Volume 7, Issue 2, 1991, pp. 135–155
DOI: 10.4171/RMI/108

Published online: 1991-08-31

Spherical Means on the Heisenberg Group and a Restriction Theorem for the Symplectic Fourier Transform

Sundaram Thangavelu[1]

(1) Indian Institute of Science, Bangalore, India

No abstract available for this article.

No keywords available for this article.

Thangavelu Sundaram: Spherical Means on the Heisenberg Group and a Restriction Theorem for the Symplectic Fourier Transform. Rev. Mat. Iberoam. 7 (1991), 135-155. doi: 10.4171/RMI/108